| Model Number |
DR8064 |
| Medical Device Problem Codes |
Break (1069); Material Puncture/Hole (1504); Material Rupture (1546)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/19/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Expiry date: 04/2021.
Event or Problem Description
It was reported that during an angioplasty procedure, the pta balloon allegedly ruptured.Another device was used to complete the procedure.There was no reported patient injury.
Event or Problem Description
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: the device was returned.An inflation attempt was made and water was noted exiting the balloon in two locations near the distal cone.The fibers were stripped from the balloon and a partial circumferential rupture was noted in the barrel of the balloon.Additionally, a crack/hole in the balloon material was noted where the balloon bonds to the distal tip.Therefore, the investigation is confirmed for a circumferential rupture, and for a hole in the balloon material.The definitive root cause for the circumferential rupture or the hole in the balloon material could not be determined based upon the available information.Labeling review: the review of the ifu (instructions for use), indications, warnings, precautions, cautions, possible complications, and contraindications showed that the product labeling is adequate.H10: d4 (expiry date: 04/2021).H11: h3, h6 (patient code: remove 1069 - break).